| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A finetuner echo was returned to service and repair.The user reported that the device would not pair to the processor.Resetting the device was not possible because the battery cover could not be removed due to being stripped.No injury was reported.
Event or Problem Description
A finetuner echo was returned to service and repair.The user reported that the device would not pair to the processor.Resetting the device was not possible because the battery cover could not be removed due to being stripped.
Additional Manufacturer Narrative
Conclusion: according to the information received, a finetuner echo was sent to service repair due to not functioning.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed malfunction.No injury was reported.This is a final report.